# SDR SWIA201743651

- Difficulty date: August 23, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 34,430 hours, 31,893 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Condition: Bent
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.   REMOVED AND REPLACED THE NLG PROXIMITY SENSOR BRACKET IAW AMM.  ALL INDICATIONS NORMAL.
